So now that you know how to increase your testosterone levels as stated in the previous article, your next goal is to keep it high and this is done by preventing your “high” testosterone from being converted or “reduced” to negative, aging hormones.
And the first “bad” hormone is Dihydrotestosterone, aka – DHT.
- This is the hormone that’s known to
- cause hair loss
- extra body hair growth
- and prostate problems
Drugs such as Proscar, Propecia, and Avodart work by inhibiting the 5-Alpha Reductase enzyme from converting or “reducing” testosterone to DHT.
Herbs such as Saw Palmetto also have similar effects, just not nearly as strong.
Unfortunately, these “DHT Inhibitors” also dramatically reduce your drive for life, especially your sex drive and libido! …
Thus, being one of the major causes of impotence.
Additionally, they cause depression and suicidal thoughts.
In fact, there are websites dedicated specifically to these topics for users of these drugs.
And now, the pharmaceutical companies are required to put these side-effect “warnings” inside the package insert.
They’ve known about it for years, but because of so many complaints — the FDA has forced them to put it in the literature.
So, you don’t want to take these drugs or even the herb Saw Palmetto.
Instead, there’s a specific form of Zinc, which is clinically proven to lower DHT, and increase your testosterone at the same time.
Thus leading to an INCREASE in your libido and sex drive.
- One of the reasons your testosterone lowers as you age is due to the conversion of DHT – which is like Testosterone’s “evil brother”.
- 5-a Reductase or DHT inhibiting drugs (Proscar, Propecia, and Avodart) and herbs (Saw Palmetto extract) are known to cause lower sex drive, impotence and increase depression.
- So instead, you want to take a specific form of Zinc, which has all DHT lowering benefits, but without any of the negative side-effects.
However, there is one other major problem…
One of the side-effects with these DHT inhibitors is higher estrogen levels, which leads to Gynecomastia or “man-boobs”.
In fact, higher estrogen is one of the major causes of hair loss and a decrease in testosterone and increase in DHT.
Again, we do NOT want this.
So in my next article, I’ll discuss estrogen and hair loss and how you can “fix” these hormonal imbalances.
So let’s continue to the next article: Estrogen & Hair Loss.